On natural vector bundle morphisms $T_{A}\circ \otimes _{s}^{q}\rightarrow \otimes _{s}^{q}\circ T_{A}$ over ${\rm id}_{T_{A}}$

Volume 96 / 2009

A. Ntyam, A. Mba Annales Polonici Mathematici 96 (2009), 295-301 MSC: Primary 58A32. DOI: 10.4064/ap96-3-7

Abstract

Some properties and applications of natural vector bundle morphisms $T_{A}\circ \otimes _{s}^{q}\rightarrow \otimes _{s}^{q}\circ T_{A} $ over ${\rm id}_{T_{A}}$ are presented.

Authors

  • A. NtyamÉcole Normale Supérieure
    BP 47 Yaoundé, Cameroun
    e-mail
  • A. MbaÉcole Normale Supérieure
    BP 47 Yaoundé, Cameroun
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image